# SDR USAA2009080492012

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399
- Part serial: 194
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - DELAMINATION ON LOWER SKIN OF NR 3 SLAT WEDGE BETWEEN SLAT STATION 12 TO 19.  REPLACED NR 3 SLAT WEDGE LOWER SKIN IAW B737 SRM 51-70-10-2R4 & 57-43-02-1A1.
